JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON n-*-PARANORMAL OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON n-*-PARANORMAL OPERATORS
Rashid, Mohammad H.M.;
  PDF(new window)
 Abstract
A Hilbert space operator is said to be n-*-paranormal, for short, if for all . We proved some properties of class C(n) and we proved an asymmetric Putnam-Fuglede theorem for n-*-paranormal. Also, we study some invariants of Weyl type theorems. Moreover, we will prove that a class n-* paranormal operator is finite and it remains invariant under compact perturbation and some orthogonality results will be given.
 Keywords
*-paranormal operators;n-*-paranormal operators;finite operators;Fuglede-Putnam theorem;Weyl theorem;
 Language
English
 Cited by
 References
1.
P. Aiena, Fredholm and local spectral theory with applications to multipliers, Kluwer, 2004.

2.
P. Aiena, E. Aponte, and E. Bazan, Weyl type theorems for left and right polaroid operators, Integral Equations Operator Theory 66 (2010), no. 1, 1-20. crossref(new window)

3.
P. Aiena and O. Monsalve, The single valued extension property and the generalized Kato decomposition property, Acta Sci. Math. (Szeged) 67 (2001), no. 3-4, 791-807.

4.
P. Aiena and P. Pena, Variations on Weyl's theorem, J. Math. Anal. Appl. 324 (2006), no. 1, 566-579. crossref(new window)

5.
M. Amouch and M. Berkani, on the property (gw), Mediterr. J. Math. 5 (2008), no. 3, 371-378. crossref(new window)

6.
J. H. Anderson and C. Foias, Properties which normal operator share with normal derivation and related operators, Pacific J. Math. 61 (1975), no. 2, 313-325. crossref(new window)

7.
S. C. Arora and J. K. Thukral, On a class of operators, Glas. Mat. Ser. III 21(41) (1986), no. 2, 381-386.

8.
A. Bachir and P. Pagacz, An asymmetric Putnam-Fuglede theorem for *-paranormal operators, arXiv:1405.4844v1 [math. FA] 19 May 2014.

9.
S. K. Berberian, Approximate proper vectors, Proc. Amer. Math. Soc. 13 (1962), 111-114. crossref(new window)

10.
M. Berkani, B-Weyl spectrum and poles of the resolvent, J. Math. Anal. Appl. 272 (2002), no. 2, 596-603. crossref(new window)

11.
M. Berkani and J. J. Koliha, Weyl type theorems for bounded linear operators, Acta Sci. Math. (Szeged) 69 (2003), no. 1-2, 359-376.

12.
M. Berkani and H. Zariouh, Extended Weyl type theorems, Math. Bohem. 134 (2009), no. 4, 369-378.

13.
M. Cho and S. Ota, On n-paranormal operators, J. Math. Research 5 (2013), no. 2, 107-114.

14.
M. Cho and K. Tanahashi, On *-n-paranormal operators on Banach spaces, J. Math. Comput. Sci. 4 (2014), no. 1, 1-9. crossref(new window)

15.
L. A. Coburn, Weyl's theorem for non-normal operators, Michigan Math. J. 13 (1966), 285-288. crossref(new window)

16.
R. E. Curto and Y. M. Han, Weyl's theorem, a-Weyl's theorem and local spectral theory, J. London Math. Soc. (2) 67 (2003), no. 2, 499-509.

17.
B. P. Duggal, I. H. Jean, and I. H. Kim, On *-paranormal contraction and properties for *-class A operators, Linear Alg. Appl. 436 (2012), no. 5, 954-962. crossref(new window)

18.
D. A. Herrero, Approximation of Hilbert space operator. Vol. I, Pitnam Advanced publishing programm, Boston, London-Melbourne, 1982.

19.
H. Heuser, Functional Analysis, Dekker, New York, 1982.

20.
K. B. Laursen, Operators with finite ascent, Pacific J. Math. 152 (1992), no. 2, 323-336. crossref(new window)

21.
K. B. Laursen and M. M. Neumann, An Introduction to Local Spectral Theory, Oxford, Clarendon, 2000.

22.
S. Mecheri, Finite operator, Demonstratio Math. 35 (2002), no. 2, 357-366.

23.
V. Rakocevic, On a class of operators, Math. Vesnik 37 (1985), no. 4, 423-26.

24.
V. Rakocevic, Operators obeying a-Weyl's theorem, Rev. Roumaine Math. Pures Appl. 34 (1989), no. 10, 915-919.

25.
M. H. M. Rashid, Properties (B) and (gB) for Bounded Linear Operators, J. Math. 2013 (2013), Article ID 848176, 7 pages.

26.
M. H. M. Rashid, Property (m) for bounded linear operators, Jordan J. Math. Stat. (JJMS) 6 (2013), no. 2, 81-102.

27.
M. H. M. Rashid, Properties (S) and (gS) for Bounded Linear Operators, Filomat 28 (2014), no. 8, 16411652.

28.
M. H. M. Rashid, Properties (t) and (gt) for bounded linear operators, Mediterr. J. Math. 11 (2014), no. 2, 729-744. crossref(new window)

29.
K. Tanahashi and A. Uchiyama, A note on *-paranormal operators and related classes of operators, Bull. Korean Math. Soc. 51 (2014), no. 2, 357-371. crossref(new window)

30.
J. P. Williams, Finite operators, Proc. Amer. Math. Soc. 26 (1970), 129-135. crossref(new window)

31.
J. Yuan and Z. Gao, Weyl spectrum of class A(n) and n-paranormal operators, Integral Equations Operator Theory 60 (2008), no. 2, 289-298. crossref(new window)

32.
J. Yuan and G. Ji, On (n, k)-quasiparanormal operators, Studia Math. 209 (2012), no. 3, 289-301. crossref(new window)